American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10F05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Dennis Sullivan. Discrete conformal groups and measurable dynamics. Bull. Amer. Math. Soc. 6 (1982) 57-73. MR 634434.
Abstract, references, and article information   
View Article: PDF

[2] Ming Chit Liu, Shu Ming Ng and Kai Man Tsang. An improved estimate for certain Diophantine inequalities . Proc. Amer. Math. Soc. 78 (1980) 457-463. MR 556611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J. H. E. Cohn. Hurwitz' theorem . Proc. Amer. Math. Soc. 38 (1973) 436. MR 0313195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Charles F. Osgood. The diophantine approximation of certain continued fractions . Proc. Amer. Math. Soc. 36 (1972) 1-7. MR 0308059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1